# SDR DXTA2009083103769

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 7,309 hours, 4,644 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Monitor
- Part number: 9901412009
- Part serial: 9804563
- Condition: Odor
- Location: Cabin
- Part time: 7,424 hours, 4,599 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PAX SMELLED SMOKE NEAR THE SIDE VALANCE AT THE MID CABIN.  BURNING ODOR SEEMED TO GO AWAY WHEN LIGHTS WERE TURNED OFF.  NO ODOR NOTICED IN REAR BAGGAGE, JUST IN MID CABIN AREA.  REMOVED AND REPLACED CABIN MONITOR PER MM 25-000.  OPS CHECK GOOD.
